Volume 19, Issue 3
Note on Ground States of Nonlinear Schrodinger Systems

Bartsch Thomas & Zhi-Qiang Wang

DOI:

J. Part. Diff. Eq., 19 (2006), pp. 200-207.

Published online: 2006-08

Preview Full PDF 1 463
Export citation
  • Abstract

We give sufficient and necessary conditions for the existence and nonexistence of positive ground state solutions of a class of coupled nonlinear Schrödinger equations.

  • Keywords

Ground states Schrödinger systems

  • AMS Subject Headings

35B40 35B45 35J40 92C40.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-19-200, author = {}, title = {Note on Ground States of Nonlinear Schrodinger Systems}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {3}, pages = {200--207}, abstract = {

We give sufficient and necessary conditions for the existence and nonexistence of positive ground state solutions of a class of coupled nonlinear Schrödinger equations.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5327.html} }
Copy to clipboard
The citation has been copied to your clipboard